# SDR ABXA20221118127

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,316 hours, 26,976 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Underserviced
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R HYD QTY INDICATES RF DURING TAXI. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE SERVICED RH HYDRAULIC SYSTEM IAW B767 AMM 12-12-01. NO LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE
